MathSciNet Relay Station
MathSciNet bibliographic data
MR2833511 20B05 (20B25)
Niemeyer, Alice C.; Popiel, Tomasz; Praeger, Cheryl E.; Yalçınkaya, Şükrü On semiregular permutations of a finite set. Math. Comp. 81 (2012), no. 277, 605–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement